# SDR CA100804026

- Difficulty date: August 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Stbros SC72
- Aircraft time: 19,446 hours
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE FLAMED OUT, ACFT RETURNED TO DEPARTURE.
